# SDR AALA202406044872

- Difficulty date: June 3, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 75,640 hours, 29,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT LIGHTED SIGN AT EXIT L2 IS MISSING LIGHT. INSTALLED EXIT SIGN LIGHT MODULE  AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK..
